# SDR CALA2024062100051

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195FAL
- Aircraft time: 28,698 hours, 10,539 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX791231
- Condition: Failed
- Location: Nr 1 Hyd System
- Part time: 28,687 hours, 10,534 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENG 1 LOW PRESS INFLIGHT FOLLOWED BY LOSS OF SYS A QTY. ACCOMPLISHED FIM TASK 29-10 TASK 813-C1. FOUND HYDRAULIC FLUID SPRAYING FROM THE #1 ENGINE HYDRAULIC PAD DRAIN AFTER ENGINE SHUTDOWN. REFERENCE AMM 71-71-00-200-801-F00. REMOVED EDP REF AMM 29-11-11-000-801. REMOVED SEALOL SEAL REF AMM 72-60-00-000-802. DRAINED ENGINE OIL FER AMM 12-13-11-600-803. REPLACED EDP OPS CK, LK CK GOOD,REF AMM 29-11-22, REPLACED SEALOL SEAL REF AMM72-60-00. SERVICED ENG OIL REF AMM 12-13-11.
